Please use this identifier to cite or link to this item:
Title: Numerical solution of the Dirichlet problem for nonlinear parabolic equations by a probabilistic approach
Authors: Milstein, GN
Tretyakov, MV
Milstein, GN
Tretyakov, MV
First Published: Oct-2001
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 2001, 21 (4), pp. 887-917
DOI Link: 10.1093/imanum/21.4.887
ISSN: 0272-4979
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.